info on stomach pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bob1344
Regular Member


Date Joined Mar 2006
Total Posts : 61
   Posted 12/4/2007 8:52 AM (GMT -7)   
 
 
Hello
Please I'am in need of any help or information on stomach pain that has developed over the past 3 weeks
 
I have quite smoking and I am currently using the nicotine gum to help quite
To be completely honest the gum directions say to use 1 piece of gum at a time BUT I use 2 at a time I know it is twice what they recommend but for  now I must I am also using the strongest avaible the 4 mg gum
 
For the past 3 weeks I have had 4to 5 episodes of very very severe stomach pain that lasts about 2 to 3 days them suddenly goes away only to return a few days later this stomach pain in accompinaded with some blood streaks in the stole
 
Please has anyone ever herd of nicotine gum ever causing this type of symptoms I have described I have never had any of these symptoms before
Please any help will be greatly appreciated
Bob

Canyonbabe711
Veteran Member


Date Joined Mar 2006
Total Posts : 1451
   Posted 12/4/2007 3:28 PM (GMT -7)   
I have never heard this and know people that have stayed on the gum for years though certainly not the recommended way. I would imagine there is an 800 number on the box to call for infor. Why not call the manufacturer. I have always had very good information when i do that.

Keriamon
Veteran Member


Date Joined Jun 2005
Total Posts : 2976
   Posted 12/4/2007 3:47 PM (GMT -7)   
I know when my husband was on the nicotene patch, it gave him a rash because the dose was so concentrated. That you are taking twice the highest dose and have an upset stomach doesn't surprise me. When people accidently swallow chewing tobacco, that can make them really sick! Also, some people, when having a cigarette for the first time, get nauseated.

However, the blood in the stool thing is not a good sign. Even if it's bright red (usually a sign of hemmroid problems), nothing in your gum should cause that. I would see a doctor to make sure that you don't have stomach ulcers. You can have them without knowing it and something like the gum can irritate them and make them bleed (usually comes out dark red/black).

Simzee
Regular Member


Date Joined Sep 2007
Total Posts : 64
   Posted Yesterday 6:28 AM (GMT -7)   
I never had a problem with the patch while quitting smoking. But ever1 is different. Good Luck with quitting. My stomach pain seems to come from my IBS. After ruling out any madical problems, try smoking a little weed. (I think Dr.'s get it tablet form) It really helps me with the pain. Good Luck
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:58 AM (GMT -7)
There are a total of 2,733,060 posts in 301,078 threads.
View Active Threads


Who's Online
This forum has 151233 registered members. Please welcome our newest member, Blazenky.
337 Guest(s), 13 Registered Member(s) are currently online.  Details
alephnull, Blazenky, NiceGuyEddie, ArtAngel, mrs. george, Tudpock18, pmm73, omar brarou, JackH, hatter15, joee, iPoop, Peter A


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer